# SDR ARWA20020207

- Difficulty date: February 26, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 68,340 hours, 26,592 cycles
- Engine: Pwa JT3D7
- Engine time: 58,545 hours, 17,710 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

UPON COMMENCING T/O ROLL NR 2 ENGINE COMPRESSOR STALLED SPEED NIL WIND CALM.  AIRCRAFT RETURNED TO THE RAMP.  PERFORMED VISUAL INSPECTION OF NR 2 ENGINE IN ACCORDANCE WITH 71-00, OPS CHECKED FOUND NORMAL ON GROUND RUN UP.
